# SDR ABXA010572

- Difficulty date: November 7, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- Aircraft time: 61,224 hours, 64,924 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Part serial: 9263
- Condition: Defective
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT ILLUMINATED AFTER LANDING GEAR WAS RETRACTED. LANDING GEAR HANDLE WAS RECYCLED AND LIGHT WENT OUT. REPLACED THE LEFT MAIN GEAR DOWNLOCK SWITCH. OPS CHECKED GOOD IAW DC-9 MM 32-60-01-2.
